University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "ROBERTS, M"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 15.

Article

ASHWIN, P, MOROZ, I and ROBERTS, M (1995) BIFURCATIONS OF STATIONARY, STANDING AND TRAVELING WAVES IN TRIPLY DIFFUSIVE CONVECTION PHYSICA D, 81 (4). pp. 374-397.

JANECZKO, S and ROBERTS, M (1993) CLASSIFICATION OF SYMMETRICAL CAUSTICS .2. CAUSTIC EQUIVALENCE JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 48. pp. 178-192.

LAUTERBACH, R and ROBERTS, M (1992) HETEROCLINIC CYCLES IN DYNAMIC-SYSTEMS WITH BROKEN SPHERICAL-SYMMETRY JOURNAL OF DIFFERENTIAL EQUATIONS, 100 (1). pp. 22-48.

HAAF, H, ROBERTS, M and STEWART, I (1992) A HOPF-BIFURCATION WITH SPHERICAL-SYMMETRY ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 43 (5). pp. 793-826.

KRUPA, M and ROBERTS, M (1992) SYMMETRY-BREAKING AND SYMMETRY LOCKING IN EQUIVARIANT CIRCLE MAPS PHYSICA D, 57 (3-4). pp. 417-435.

JANECZKO, S and ROBERTS, M (1991) CLASSIFICATION OF SYMMETRICAL CAUSTICS .1. SYMPLECTIC EQUIVALENCE LECTURE NOTES IN MATHEMATICS, 1463. pp. 193-219.

MONTALDI, J, ROBERTS, M and STEWART, I (1990) EXISTENCE OF NONLINEAR NORMAL-MODES OF SYMMETRICAL HAMILTONIAN-SYSTEMS NONLINEARITY, 3 (3). pp. 695-730.

MONTALDI, J, ROBERTS, M and STEWART, I (1990) STABILITY OF NONLINEAR NORMAL-MODES OF SYMMETRICAL HAMILTONIAN-SYSTEMS NONLINEARITY, 3 (3). pp. 731-772.

GOLUBITSKY, M and ROBERTS, M (1987) A CLASSIFICATION OF DEGENERATE HOPF BIFURCATIONS WITH O(2) SYMMETRY JOURNAL OF DIFFERENTIAL EQUATIONS, 69 (2). pp. 216-264.

ROBERTS, M (1986) CHARACTERIZATIONS OF FINITELY DETERMINED EQUIVARIANT MAP GERMS MATHEMATISCHE ANNALEN, 275 (4). pp. 583-597.

ROBERTS, M (1986) A NOTE ON COHERENT G-SHEAVES MATHEMATISCHE ANNALEN, 275 (4). pp. 573-582.

ROBERTS, M (1985) ON THE GENERICITY OF SOME PROPERTIES OF EQUIVARIANT MAP GERMS JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 32. pp. 177-192.

ROBERTS, M (1985) EQUIVARIANT MILNOR NUMBERS AND INVARIANT MORSE APPROXIMATIONS JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 31. pp. 487-500.

ROBERTS, M (1984) EXTREMA OF LANDAU POLYNOMIALS JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 17 (13). pp. 2573-2580.

Book

ROBERTS, M and STEWART, I (1991) SINGULARITY THEORY AND ITS APPLICATIONS - WARWICK 1989 .2. SINGULARITIES, BIFURCATIONS AND DYNAMICS - PREFACE SPRINGER VERLAG.

This list was generated on Tue Nov 21 03:00:45 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800